Journal article icon

Journal article

On the universal cover and the fundamental group of an $RCD^*(K,N)$-space

Abstract:
The main goal of the paper is to prove the existence of the universal cover for $RCD^*(K,N)$-spaces. This generalizes earlier work of C. Sormani and the second named author on the existence of universal covers for Ricci limit spaces. As a result, we also obtain several structure results on the (revised) fundamental group of such spaces. These are the first topological results for $RCD^{*}(K,N)$-spaces without extra structural-topological assumptions (such as semi-local simple connectedness).
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1515/crelle-2016-0068

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0002-1932-7148
Publisher:
De Gruyter Publisher's website
Journal:
Journal für die reine und angewandte Mathematik
Volume:
2019
Issue:
753
Pages:
211–237
Publication date:
2016-12-21
Acceptance date:
2016-09-07
DOI:
ISSN:
1435-5345
Source identifiers:
1061636
Keywords:
Pubs id:
pubs:1061636
UUID:
uuid:76689a79-4cb8-4181-8dc0-e3c651c422bd
Local pid:
pubs:1061636
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP